MAUDE Adverse Event Report: FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS

FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number 1610590
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Intracranial Hemorrhage (1891); Rupture (2208)
Date of Event 07/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that a patient treated with a cello balloon and sfr4 solitaire stent had a hemorrhagic transformation of cerebral infarction with rupture to the ventricular system.Nihss score available: 11, mrs score: 0.The event required prolonged hospitalization.The event resulted in disablity.The event resolved on (b)(6) 2022 with sequelae.The event is possibly related to the procedure.The patient was being treated for a clot in the middle cerebral artery (mca), m1 location.Right hemisphere. pre-procedure mtici score: 0.Final post-procedure mtici score: 2b.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported post-procedure nihss was 12, since the difference was less than 4 points from baseline, the reported event per the protocol definition is categorized as asymptomatic ich.Monitoring of target sbp 130 was conducted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that cec adjudicated this event as causal to the study procedure.

Brand Name
CELLO BALLOON GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA  961-8061
Manufacturer (Section G)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA   961-8061
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key16390726
Report Number3000308637-2023-00002
Device Sequence Number5138023
Product Code DQY
UDI-Device Identifier14544050120743
UDI-Public14544050120743
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K120781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model Number1610590
Device Catalogue Number1610590
Device Lot Number5100244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer02/20/2023
08/09/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date02/27/2023
09/05/2023
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient SexFemale
Patient Weight68 KG